A Generalization of Boolean Rings.

I. Sussman

Mathematische Annalen (1958)

  • Volume: 136, page 326-338
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Sussman, I.. "A Generalization of Boolean Rings.." Mathematische Annalen 136 (1958): 326-338. <http://eudml.org/doc/160653>.

author = {Sussman, I.},
journal = {Mathematische Annalen},
keywords = {rings, modules, fields},
pages = {326-338},
title = {A Generalization of Boolean Rings.},
url = {http://eudml.org/doc/160653},
volume = {136},
year = {1958},

AU - Sussman, I.
TI - A Generalization of Boolean Rings.
JO - Mathematische Annalen
PY - 1958
VL - 136
SP - 326
EP - 338
KW - rings, modules, fields
UR - http://eudml.org/doc/160653
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.